# SDR USAA2011083100036

- Difficulty date: August 17, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN BS 335 TO BS 339, RBL 23.  REPLACED FLOORBEAM BETWEEN BS 335 TO BS 339, RBL 23 IAW B737 SRM 53-00-52.
